# SDR CALA2025120911961

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 47,782 hours, 17,074 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Part number: 82830011
- Part serial: YA057586C
- Condition: Faulty
- Location: Fuel Sys
- Part time: 29,477 hours, 10,841 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 1 ENGINE N1 WOULD NOT INCREASE PAST 90.  PERFORMED HIGH POWER ENGINES AT MAX POWER ENGINE 1  N1 - 91.5, FF - 8.60, EGT -769. ENGINE 2  N1 - 97.5 , FF - 10.69, EGT - 834.  PERFORMED FIM TASK 73-05 TASK 808. PER STEPE(2)(B) WE HAVE A VALUE OF REGULATOR 3. CONTINUED WITH FIM 73-05 TASK 808.  PERFORMED THRUST LEVER ANGLE RESOLVER ALIGNMENT TEST. AMM 73-21-00-700-807-F00. ALL PARAMETERS WITHIN LIMITS. NEED TO CONTINUE AND PERFORM STEP 6(A) VISUAL INSPECTION OF THE IMPELLER ROTATION (AMM 73-11-01-200-801-F00). ONLY REMOVED E1 HMU IAW AMM 73-21-10/401 STILL REQUIRES INSTALLATION. ADD EMP:U439706,U439285 ONLY REMOVED E1 FUEL PUMP IAW AMM 73-11-11-401 STILL REQUIRES INSTALLATION.  INSTALLED ENG 1 HUM IAW AMM TASK 73-21-10.
